<  Back to the Polytechnique Montréal portal

Adaptive sliding-mode approach for force/motion control of manipulators under holonomic constraints

F. Mnif, M. Saad and El-Kébir Boukas

Article (1996)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/31027/
Journal Title: Canadian Journal of Electrical and Computer Engineering (vol. 21, no. 2)
Publisher: IEEE
DOI: 10.1109/cjece.1996.7102129
Official URL: https://doi.org/10.1109/cjece.1996.7102129
Date Deposited: 18 Apr 2023 15:24
Last Modified: 05 Apr 2024 11:20
Cite in APA 7: Mnif, F., Saad, M., & Boukas, E.-K. (1996). Adaptive sliding-mode approach for force/motion control of manipulators under holonomic constraints. [Une approche adaptative par mode de glissement pour la commande position/force d'un manipulateur robotique sous contraintes holonomiques]. Canadian Journal of Electrical and Computer Engineering, 21(2), 73-80. https://doi.org/10.1109/cjece.1996.7102129

Statistics

Dimensions

Repository Staff Only

View Item View Item